# SDR ABXA20250909218

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 100,771 hours, 36,614 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00490
- Condition: Defective
- Location: Zone 100
- Part time: 3,682 hours, 1,507 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH TE FLAP DISAGREE APPEARED BETWEEN FLAPS 20-FLAPS 25.  WE DID A MISSED APPROACH AND ACCOMPLISHED THE QRH.  LANDED THE AIRPLANE.  MAINTENANCE REMOVED AND REPLACED FSEU IAW AMM 27-51-01.  OPS CHECK GOOD.  NO FAULTS NOTED.  A/C RETURNED TO SERVICE.
